# SDR SWAA2025090395399

- Difficulty date: July 26, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,432 hours, 34,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 663.75 AND RBL 7 COMMON CENTER TANK.  FABRICATED AND REPLACED SUPPORT ANGLE LOCATED BS 663.75 BTW RBL 5 TO RBL 70 COMMON CENTER TANK IAW SRM 51-10-02-0G-0 ITEM 9 AND SRM 51-40-02-0G ; DWG 111A1000 SHEET 257;329 AND SHEET 331 REV A.
